I have been on Loestrin 24 FE for maybe about a year now. I have only ever missed one pill entirely before now, and I am very adamant about taking my pills every night. Unfortunately Wednesday (second this month) I forgot to take my pill and didn't realize until Thursday when I was supposed to take my Thurs. pill. So, I took them both at the same time. The day after I took that pill I began spotting. It's not really heavy but it's also not super light either. I've spotted after my missed pill before but it was super light and lasted about a day, I am now on day 4 of the spotting and am wondering when it will end? Is this normal? Should I start a new pill pack now? I don't know what to do and any advice would be wonderful, thank you!
No, dont start a new pack, just keep taking them as they come in the pack. Eventually it will stop. As kaismama said, you should use back up protection for seven days after a missed pill. It is not unusual to have bleeding even with one missed pill especially since you are on a low dose pill anyway.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2014 • 1 answer
Posted 14 Oct 2015 • 1 answer
Posted 11 Dec 2015 • 1 answer
Posted 8 Jan 2016 • 0 answers
Posted 21 Feb 2016 • 0 answers